# SDR SWIA201025256

- Difficulty date: November 30, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 20,279 hours, 16,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CENTER CABIN CEILING EMERGENCY EXIT SIGN INOPERATIVE.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
